# SDR SWAA2023092698373

- Difficulty date: September 9, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 13,381 hours, 5,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH EMERGENCY LIGHTS ARE INOP (M01673)<[01] REMOVED AND REPLACED BATTERY PACK AFT L/H IAW AMM 33-51-06-960-805 OP TEST GOOD;[02] IAW AMM 33-51-06-960-802;[03] VERIFIED ITEM 2 C/W
